Journal of Applied Mathematics and Stochastic Analysis
Volume 15 (2002), Issue 1, Pages 89-90

A generalization of auxiliary problem principle with applications to variational inequalities

Ram U. Verma

University of Toledo, Department of Mathematics, Toledo 43606, Ohio, USA

Copyright © 2002 Ram U. Verma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This article has no abstract.